Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15494
Title: The equivariant Brauer group of a cocommutative Hopf algebra
Authors: DELLO, Jeroen 
ZHANG, Yinhuo 
Issue Date: 2013
Source: Communication in Algebra, 41 (11), p. 4161-4194
Abstract: We investigate the Brauer group BRM k H of a cocommutative Hopf algebra H (H can be nonfinitely generated). BRM k H is the bigger Brauer group of H-module Taylor–Azumaya algebras (which do not necessarily contain a unit). An exact sequence 1-->Br(k)-->BM(k,H)--> Gal(k,H) is obtained. Furthermore, we prove the surjectivity of ˜ under certain circumstances. This generalizes Beattie’s exact sequence to the “infinite” case.
Keywords: Azumaya algebra; Brauer group; Hopf algebra
Document URI: http://hdl.handle.net/1942/15494
Link to publication: http://www.tandfonline.com/eprint/KtMjHaIuwxCjKwryxcv5/full#.Uht05H-Tk7w
DOI: 10.1080/00927872.2012.692417
ISI #: 000323482000012
Rights: Copyright belongs to the publisher
Category: A1
Type: Journal Contribution
Validations: ecoom 2014
Appears in Collections:Research publications

Show full item record

Page view(s)

50
checked on May 17, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.